# SDR 99ZZZX3235

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Temp Strip
- Part number: 60002
- Condition: Missing
- Location: Input Shaft
- Part time: 141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TEMP STRIP MISSING FROM MDS AT 150-HOUR INSPECTION.
